Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What could be the jelly like thing in my bowel movement ?

Hello, Today morning When I woke up I was fine. After 15 min or so I felt very dizzy. I thought I may be hungry and then I ate something. But even then I had little bit of dizziness. After that when I went to for my bowel , my stools had some solid jelly like thing of the size of a Almond, light red in color and is floating.. What could be the jelly like thing in my bowel movement. After few min after I ate something I felt normal. But still I wonder what is e red jelly like thing in my stool?
Asked On : Sat, 28 Aug 2010
Answers:  1 Views:  1782
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
what you are talking about might be a fresh blood clot.
i would advise you to consult a physician and get a complte health check done.
i would advise you a colonoscopy done to rule out large bowel bleeding.
i hope i have answered your query.
take care
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor